MAUDE Adverse Event Report: BOVIE MEDICAL CORP MCKESSON; DISPOSABLE GROUNDING PAD

BOVIE MEDICAL CORP MCKESSON; DISPOSABLE GROUNDING PAD
Model Number 22-ESREC
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer believes they started using these pads in first of 2022.Customer is using the pads with generators icc80, serial # (b)(4).There is currently no validation for compatibility to this competitor generator.Customer did not retain original samples from investigation.Remainder of boxed product was requested for return.Product was received through the rma room on 3/8/2023 nad tested with in house generator.Devices returned were in new condition in new packaging.Products were removed from packaging and applied to test generator a1250.Cord connection was snug and fit as intended.When inserted, the grounding pad alarm went away on the generator (per specification).The gel of pad was reviewed to confirm stickiness.Product was in specification and was not easily removed when applied to bare skin.Complaint was unable to be confirmed from returned samples.True root cause is unable to be determined with accuracy.It may be possible the customer generator has a slight tolerance stack on the pads connector to our bovie product, causing a bad connection between the pads and unit.This is the first complaint recorded for this occurrence for the product code.Based on the information provided, no further actions are required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or information pertinent to the investigation, a follow up report will be submitted.
 
Event or Problem Description
The customer alleged that the grounding pad causing an error on the machine, which stops the doctor's ability to cauterize.Therefore, it is causing unnecessary bleeding.

Brand Name
MCKESSON
Common Device Name
DISPOSABLE GROUNDING PAD
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key16568361
Report Number3007208013-2023-00012
Device Sequence Number12137022
Product Code GEI
UDI-Device Identifier10612479209203
UDI-Public10612479209203
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model Number22-ESREC
Device Catalogue Number22-ESREC
Device Lot NumberCEG1L008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown